# SDR 0203856627

- Difficulty date: October 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 87,877 hours, 14,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks in frame at BS 2231 STR 26L. Repaired per EA 66-193010.
